RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2016, Volume 71, Issue 5(431), Pages 175–176 (Mi umn9735)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On characterization of positive maps preserving continuity of the von Neumann entropy

M. E. Shirokov

Steklov Mathematical Institute of Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm9735

Full text: PDF file (348 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2016, 71:5, 965–966

Bibliographic databases:

MSC: 47L05, 81R15
Presented: Ал. В. Булинский
Accepted: 12.09.2016

Citation: M. E. Shirokov, “On characterization of positive maps preserving continuity of the von Neumann entropy”, Uspekhi Mat. Nauk, 71:5(431) (2016), 175–176; Russian Math. Surveys, 71:5 (2016), 965–966

Citation in format AMSBIB
\Bibitem{Shi16}
\by M.~E.~Shirokov
\paper On characterization of positive maps preserving continuity of the von~Neumann entropy
\jour Uspekhi Mat. Nauk
\yr 2016
\vol 71
\issue 5(431)
\pages 175--176
\mathnet{http://mi.mathnet.ru/umn9735}
\crossref{https://doi.org/10.4213/rm9735}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3588931}
\zmath{https://zbmath.org/?q=an:06691826}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2016RuMaS..71..965S}
\elib{http://elibrary.ru/item.asp?id=27350015}
\transl
\jour Russian Math. Surveys
\yr 2016
\vol 71
\issue 5
\pages 965--966
\crossref{https://doi.org/10.1070/RM9735}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000394175400003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85011545720}


Linking options:
  • http://mi.mathnet.ru/eng/umn9735
  • https://doi.org/10.4213/rm9735
  • http://mi.mathnet.ru/eng/umn/v71/i5/p175

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:187
    Full text:8
    References:31
    First page:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020